# SDR SWAA2021021643523

- Difficulty date: January 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOC BTW BS727 TO BS767 AND STR 25R WL 156.5 AFT CARGO COMPARTMENT / REPLACED SSUPORT ZEE LOCATED BTW BS 727 TO BS 767 AND STR 25-R WL 156.5 AFT CARGO COMPARTMENT DUE TO FOUND OUT LIMITS MEASURE ARE: L=1.813' W=1.404' D=0.013' TOOL USED DIGITAL CALIPER PN: 500-197-30 SN: B16144236 DUE DATE: 18NOV21 ; PART NUMBER USED BAC1496-377 7075 T62 P.O 2020-186462 IAW B737-700 DWG 146A7502 REV- AND SRM 51-10-02 ITEM 9; AND SRM 51-40-02
